Alert archive / Iowa / Wind Advisories in 2007

Wind Advisory 16, NWS Des Moines, IA

November 13, 200739 counties in Iowa

NWS Des Moines, IA issued this wind advisory at Nov 13, 2007, 3:29 PM CST for 39 counties in Iowa. It was in force for 26 hr.

The area

The counties it named.

The facts

Issued
Nov 13, 2007, 3:29 PM CST (21:29 UTC)
Expired
Nov 14, 2007, 5:00 PM CST
In force
26 hr
Issued by
NWS Des Moines, IA
All 39 counties

Adair County, IA, Adams County, IA, Audubon County, IA, Black Hawk County, IA, Boone County, IA, Bremer County, IA, Butler County, IA, Calhoun County, IA, Carroll County, IA, Cass County, IA, Cerro Gordo County, IA, Crawford County, IA, Dallas County, IA, Emmet County, IA, Franklin County, IA, Greene County, IA, Grundy County, IA, Guthrie County, IA, Hamilton County, IA, Hancock County, IA, Hardin County, IA, Humboldt County, IA, Jasper County, IA, Kossuth County, IA, Madison County, IA, Marshall County, IA, Palo Alto County, IA, Pocahontas County, IA, Polk County, IA, Poweshiek County, IA, Sac County, IA, Story County, IA, Tama County, IA, Union County, IA, Warren County, IA, Webster County, IA, Winnebago County, IA, Worth County, IA, Wright County, IA

The radar

The Des Moines radar (KDMX), 59 km from the middle of the area, began a volume at 21:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 9.5 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2007-11-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2007-11-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 95 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1886 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
95 m²/s²
0-3 km storm-relative helicity
-223 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KDMX 132129
NPWDMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DES MOINES IA
329 PM CST TUE NOV 13 2007

...VERY WINDY WEDNESDAY LATE MORNING AND AFTERNOON...

.A COLD FRONT WILL MOVE THROUGH THE REGION TONIGHT. GUSTY
NORTHWEST WINDS IN THE POST FRONTAL REGIME WILL DEVELOP BY LATE
MORNING ACROSS NORTHWEST CENTRAL IOWA...THEN DIMINISH SOME TOWARD SUNSET.

IAZ004-005-015-023-033-140530-
/O.NEW.KDMX.WI.Y.0016.071114T1600Z-071114T2300Z/
EMMET-KOSSUTH-PALO ALTO-POCAHONTAS-SAC-
INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...EMMETSBURG...
POCAHONTAS...SAC CITY
329 PM CST TUE NOV 13 2007

...WIND ADVISORY IN EFFECT FROM 10 AM TO 5 PM CST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 5 PM CST WEDNESDAY. 

NORTHWEST WINDS WILL INCREASE TO 25 TO 30 MPH WITH MAXIMUM GUSTS
AROUND 45 MPH BY LATE WEDNESDAY MORNING. THESE VERY WINDY
CONDITIONS WILL CONTINUE THROUGH MUCH OF THE AFTERNOON BEFORE
DIMINISHING AROUND SUNSET.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

MOYER
5 follow-up statements
000 
WWUS73 KDMX 132130
NPWDMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DES MOINES IA
330 PM CST TUE NOV 13 2007

...VERY WINDY WEDNESDAY LATE MORNING AND AFTERNOON...

.A COLD FRONT WILL MOVE THROUGH THE REGION TONIGHT. GUSTY
NORTHWEST WINDS IN THE POST FRONTAL REGIME WILL DEVELOP BY LATE
MORNING ACROSS NORTHWEST CENTRAL IOWA...THEN DIMINISH SOME TOWARD
SUNSET.

IAZ034-044-140530-
/O.EXA.KDMX.WI.Y.0016.071114T1600Z-071114T2300Z/
CALHOUN-CRAWFORD-
INCLUDING THE CITIES OF...ROCKWELL CITY...DENISON
330 PM CST TUE NOV 13 2007

...WIND ADVISORY IN EFFECT FROM 10 AM TO 5 PM CST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 5 PM CST WEDNESDAY. 

NORTHWEST WINDS WILL INCREASE TO 25 TO 30 MPH WITH MAXIMUM GUSTS
AROUND 45 MPH BY LATE WEDNESDAY MORNING. THESE VERY WINDY
CONDITIONS WILL CONTINUE THROUGH MUCH OF THE AFTERNOON BEFORE
DIMINISHING AROUND SUNSET.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

IAZ004-005-015-023-033-140530-
/O.CON.KDMX.WI.Y.0016.071114T1600Z-071114T2300Z/
EMMET-KOSSUTH-PALO ALTO-POCAHONTAS-SAC-
INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...EMMETSBURG...
POCAHONTAS...SAC CITY
330 PM CST TUE NOV 13 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 5 PM CST
WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 5 PM CST
WEDNESDAY. 

NORTHWEST WINDS WILL INCREASE TO 25 TO 30 MPH WITH MAXIMUM GUSTS
AROUND 45 MPH BY LATE WEDNESDAY MORNING. THESE VERY WINDY
CONDITIONS WILL CONTINUE THROUGH MUCH OF THE AFTERNOON BEFORE
DIMINISHING AROUND SUNSET.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

MOYER
000 
WWUS73 KDMX 140337
NPWDMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DES MOINES IA
937 PM CST TUE NOV 13 2007

...VERY WINDY WEDNESDAY LATE MORNING AND AFTERNOON...

.A COLD FRONT WILL MOVE THROUGH THE REGION TONIGHT. GUSTY
NORTHWEST WINDS IN THE POST FRONTAL REGIME WILL DEVELOP BY LATE
MORNING ACROSS NORTHWEST PORTIONS OF CENTRAL IOWA...THEN DIMINISH
SOME TOWARD SUNSET.

IAZ004-005-015-023-033-034-044-141145-
/O.CON.KDMX.WI.Y.0016.071114T1600Z-071114T2300Z/
EMMET-KOSSUTH-PALO ALTO-POCAHONTAS-SAC-CALHOUN-CRAWFORD-
INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...EMMETSBURG...
POCAHONTAS...SAC CITY...ROCKWELL CITY...DENISON
937 PM CST TUE NOV 13 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 5 PM CST
WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 5 PM CST
WEDNESDAY. 

NORTHWEST WINDS WILL INCREASE TO 25 TO 30 MPH WITH MAXIMUM GUSTS
AROUND 45 MPH BY LATE WEDNESDAY MORNING. THESE VERY WINDY
CONDITIONS WILL CONTINUE THROUGH MUCH OF THE AFTERNOON BEFORE
DIMINISHING AROUND SUNSET.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS73 KDMX 140928
NPWDMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DES MOINES IA
328 AM CST WED NOV 14 2007

...IT WILL BE WINDY TODAY ACROSS NORTHWEST IOWA...

IAZ006-007-016-017-024>026-035-036-045>047-057-141730-
/O.EXA.KDMX.WI.Y.0016.071114T1600Z-071114T2300Z/
WINNEBAGO-WORTH-HANCOCK-CERRO GORDO-HUMBOLDT-WRIGHT-FRANKLIN-
WEBSTER-HAMILTON-CARROLL-GREENE-BOONE-AUDUBON-
INCLUDING THE CITIES OF...FOREST CITY...NORTHWOOD...GARNER...
MASON CITY...HUMBOLDT...CLARION...HAMPTON...FORT DODGE...
WEBSTER CITY...CARROLL...JEFFERSON...BOONE...AUDUBON
328 AM CST WED NOV 14 2007

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 5 PM CST
THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 5 PM CST
THIS AFTERNOON. 

NORTHWEST WINDS WILL INCREASE TO 25 TO 30 MPH WITH MAXIMUM GUSTS
AROUND 45 MPH BY LATE THIS MORNING. VERY WINDY CONDITIONS WILL
CONTINUE THROUGH THE AFTERNOON BEFORE DIMINISHING AROUND SUNSET.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

IAZ004-005-015-023-033-034-044-141730-
/O.CON.KDMX.WI.Y.0016.071114T1600Z-071114T2300Z/
EMMET-KOSSUTH-PALO ALTO-POCAHONTAS-SAC-CALHOUN-CRAWFORD-
INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...EMMETSBURG...
POCAHONTAS...SAC CITY...ROCKWELL CITY...DENISON
328 AM CST WED NOV 14 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
5 PM CST THIS AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 5 PM
CST THIS AFTERNOON. 

NORTHWEST WINDS WILL INCREASE TO 25 TO 30 MPH WITH MAXIMUM GUSTS
AROUND 45 MPH BY LATE THIS MORNING. VERY WINDY CONDITIONS WILL
CONTINUE THROUGH THE AFTERNOON BEFORE DIMINISHING AROUND SUNSET.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

JOHNSON
000 
WWUS73 KDMX 141714
NPWDMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DES MOINES IA
1114 AM CST WED NOV 14 2007

...STRONG WINDS TO PERSIST ACROSS MUCH OF CENTRAL IOWA THIS AFTERNOON...

IAZ027-028-037>039-048>050-058>062-070>073-081-082-142300-
/O.EXA.KDMX.WI.Y.0016.000000T0000Z-071114T2300Z/
BUTLER-BREMER-HARDIN-GRUNDY-BLACK HAWK-STORY-MARSHALL-TAMA-
GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON-WARREN-
ADAMS-UNION-
INCLUDING THE CITIES OF...ALLISON...WAVERLY...ELDORA...
GRUNDY CENTER...WATERLOO...AMES...MARSHALLTOWN...TOLEDO...
GUTHRIE CENTER...ADEL...DES MOINES...NEWTON...GRINNELL...
ATLANTIC...GREENFIELD...WINTERSET...INDIANOLA...CORNING...CRESTON
1114 AM CST WED NOV 14 2007

...WIND ADVISORY IN EFFECT UNTIL 5 PM CST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON. 

SUSTAINED WINDS NEAR 30 MPH CAN BE EXPECTED THROUGH THE AFTERNOON
WITH GUSTS OF 45 TO 50 MPH. THE WINDS ARE FORECAST TO BEGIN TO
DIMINISH TOWARD SUNSET.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

IAZ004>007-015>017-023>026-033>036-044>047-057-142300-
/O.CON.KDMX.WI.Y.0016.000000T0000Z-071114T2300Z/
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-SAC-CALHOUN-WEBSTER-HAMILTON-
CRAWFORD-CARROLL-GREENE-BOONE-AUDUBON-
INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY...
NORTHWOOD...EMMETSBURG...GARNER...MASON CITY...POCAHONTAS...
HUMBOLDT...CLARION...HAMPTON...SAC CITY...ROCKWELL CITY...
FORT DODGE...WEBSTER CITY...DENISON...CARROLL...JEFFERSON...
BOONE...AUDUBON
1114 AM CST WED NOV 14 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON. 

SUSTAINED WINDS OF 30 TO 35 MPH WITH GUSTS UP TO 50 MPH CAN BE
EXPECTED DURING THE AFTERNOON. THE WINDS ARE FORECAST TO DIMINISH
TOWARD SUNSET.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CC
000 
WWUS73 KDMX 142304
NPWDMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DES MOINES IA
504 PM CST WED NOV 14 2007

.HIGH PRESSURE WILL BUILD INTO THE AREA FROM THE WEST. AS IT DOES
THE PRESSURE GRADIENT WILL DIMINISH ACROSS IOWA.

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>073-081-
082-150015-
/O.EXP.KDMX.WI.Y.0016.000000T0000Z-071114T2300Z/
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-
POWESHIEK-CASS-ADAIR-MADISON-WARREN-ADAMS-UNION-
INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY...
NORTHWOOD...EMMETSBURG...GARNER...MASON CITY...POCAHONTAS...
HUMBOLDT...CLARION...HAMPTON...ALLISON...WAVERLY...SAC CITY...
ROCKWELL CITY...FORT DODGE...WEBSTER CITY...ELDORA...
GRUNDY CENTER...WATERLOO...DENISON...CARROLL...JEFFERSON...
BOONE...AMES...MARSHALLTOWN...TOLEDO...AUDUBON...GUTHRIE CENTER...
ADEL...DES MOINES...NEWTON...GRINNELL...ATLANTIC...GREENFIELD...
WINTERSET...INDIANOLA...CORNING...CRESTON
504 PM CST WED NOV 14 2007

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. 

GUSTY NORTHWEST WINDS WILL CONTINUE INTO THE MID EVENING
HOURS...HOWEVER WIND SPEEDS ARE EXPECTED TO BE BELOW ADVISORY
CRITERIA. WINDS OF 20 TO 25 MPH...WITH GUSTS TO AROUND 35
MPH...WILL DIMINISH SLOWLY THROUGH THE EVENING. BY MIDNIGHT WINDS
WILL BE IN THE 10 TO 20 MPH RANGE WITH A FEW HIGHER GUSTS.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this wind advisory went out at Nov 13, 3:28 PM CST, 1 minute earlier.

Area forecast discussion, Nov 13, 3:28 PM CST, 1 minute before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE DES MOINES IA
328 PM CST TUE NOV 13 2007

UPDATED WIND ADVISORY ZONES

.SHORT TERM /TONIGHT/...
FAIRLY STRONG LOW PRESSURE SYSTEM MOVING EAST ACROSS SOUTH-CENTRAL
CANADA HAS LITTLE MOISTURE TO WORK WITH OVER UPPER MIDWEST. WILL
JUST SEE SHIELD OF MID TO UPPER LEVEL CLOUDS OVER THE AREA
TONIGHT. COLD FRONT INTO SE SD ATTM WILL SWING QUICKLY THROUGH
CENTRAL IA BY MIDNIGHT...WITH COOLER...DRIER AIR MOVING IN FOR
LATER TONIGHT.

.LONG TERM /WEDNESDAY-TUESDAY/...
UPPER LEVEL TROUGH WILL SWING THROUGH THE REGION DURING THE DAY
WEDNESDAY...WITH DECENT TROPOPAUSE FOLD MOVING OVER CENTRAL IA.
POST-FRONTAL AIRMASS WILL BE DEEP ADIABATIC...POSSIBLY EVEN
SUPER-ADIABATIC UPTO AT LEAST 800 MB. STRONG SUBSIDENCE DEVELOPS
BY MIDDAY...BUT COLD ADVECTION NOT THE STRONGEST WE HAVE SEEN.
PARAMETERS FOR THIS WINDY EPISODE DO NOT HAVE THE SAME MAGNITUDE
WE SAW A LITTLE OVER A WEEK AGO. NEVERTHELESS...FEEL THAT AT LEAST
THE NORTHWEST CORNER OF CENTRAL IA HAS A DECENT CHANCE OF SEEING
WIND ADVISORY CRITERIA REACHED...WITH LOCATIONS ELSEWHERE PEGGING
JUST BELOW THE SUSTAINED 30 MPH/GUSTS TO 45 MPH THRESHOLD.
TEMPERATURES WEDNESDAY WILL BE TRICKY. MIXING DOWN FROM THE TOP OF
ADIABATIC MIXED LAYER YIELDS HIGHS JUST BELOW THE WARMER MET/MAV
GUIDANCE. CONSIDERING LOW SUN ANGLE AND COLD ADVECTION...DECIDED
TO BUMP THE EXPECTED HIGHS DOWN A LITTLE FROM THERE...BUT NOT AS
COLD AS ENSEMBLE OR FWC MOS.

COLDEST DAY OF THIS WEEK WILL BE THURSDAY...THEN UPPER LEVEL FLOW
TRANSITIONS SLOWLY BACK TO A ZONAL PATTERN BY LATE SATURDAY. LOWER
LEVELS UNDERGO WARMING ON FRIDAY AS SFC HIGH PRESSURE SLIDES
SOUTH AND AREA BECOMES UNDER INFLUENCE OF SOUTHERLY FLOW. THERE IS
SOME QUESTION ABOUT A COLD FRONT SLIDING SOUTH THROUGH THE AREA
SATURDAY...BUT WITH ZONAL FLOW ALOFT...WILL BE HARD TO HAVE A
STRONG SOUTHWARD PUSH. MODELS OF COURSE ARE SHOWING SOME
DIFFERENCES BY LATE IN THE WEEKEND. HOWEVER...ECMWF/GFS ARE
SIMILAR WITH UPPER RIDGING LATE IN THE WEEKEND...FOLLOWED BY THE
APPROACH OF LONGWAVE TROUGH AND POTENTIAL COLD FRONT PASSAGE
TUESDAY. CONFIDENCE REMAINS LOW ON ANY PRECIPITATION CHANCES...SO
HAVE NOTHING HIGHER THAN SLIGHT CHANCES IN THE EXTENDED
RANGE...WITH HIGHEST PROBABILITY NOW PUSHED INTO MONDAY NIGHT AND
TUESDAY AHEAD OF COLD FRONT. TEMPERATURES FROM FRIDAY THROUGH
MONDAY WILL BE ABOVE NORMAL.

&&

.AVIATION...13/18Z
VFR CONDITIONS WILL CONTINUE THROUGH THE FORECAST PD.  SOUTHWEST
FLOW TODAY WITH SOME MIXING WILL CREATE GUSTY SOUTHWEST WINDS AS
PRESSURE GRADIENT INCREASES.  EXPECT COLD FRONTAL PASSAGE BY LATE
EVENING WITH NO SIGNIFICANT WEATHER EXPECTED.  WINDS WILL SHIFT TO
THE NW FOLLOWING FROPA AND BECOME GUSTY BY MID TO LATE WEDNESDAY
MORNING.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 10 AM TO 5 PM CST WEDNESDAY FOR CALHOUN-
CRAWFORD-EMMET-KOSSUTH-PALO ALTO-POCAHONTAS-SAC.

&&

SHORT TERM...BSS/MOYER
LONG TERN...MOYER
AVIATION...KINNEY
Hazardous weather outlook, Nov 13, 4:53 AM CST, 10 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
453 AM CST TUE NOV 13 2007

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-
081>086-092>097-141215-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-
POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-
CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-
APPANOOSE-DAVIS-
453 AM CST TUE NOV 13 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A GUSTY NORTHWEST WIND WILL OVERSPREAD IOWA WEDNESDAY. FREQUENT
GUSTS NEAR 40 MPH ARE EXPECTED DURING THE DAY. WIND GUSTS ON
THURSDAY WILL ALSO BE STRONG BUT NOT AS STRONG AS WEDNESDAY.
EXPECT GUSTS TO 35 MPH ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FAB

Nearby

Wind Advisories in Iowa, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.